English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27320/39164
Visitors : 2475563      Online Users : 30
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/24618

Title: Regularized meshless method for antiplane piezoelectricity problems with multiple inclusions
Authors: K.H. Chen;J.H. Kao;J.T. Chen
Contributors: NTOU:Department of Harbor and River Engineering
Keywords: antiplane shear;piezoelectricity;regularized meshless method;method of fundamental solutions;subtracting and adding-back techniques;electric field;displacement field;inclusion
Date: 2009
Issue Date: 2011-10-20T08:13:22Z
Publisher: Computers, Materials, & Continua
Abstract: abstract:In this paper, solving antiplane piezoelectricity problems with multiple inclusions are attended by using the regularized meshless method (RMM). This is made possible that the troublesome singularity in the MFS disappears by employing the subtracting and adding-back techniques. The governing equations for linearly electro-elastic medium are reduced to two uncoupled Laplace's equations. The representations of two solutions of the two uncoupled system are obtained by using the RMM. By matching interface conditions, the linear algebraic system is obtained. Finally, typical numerical examples are presented and discussed to demonstrate the accuracy of the solutions
Relation: 9(3), pp.253-280
URI: http://ntour.ntou.edu.tw/handle/987654321/24618
Appears in Collections:[河海工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback